# SDR CA041209001

- Difficulty date: December 9, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 42,219 hours
- Engine: Cfmint CFM565A1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Vibration
- Location: Fuselage
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) VERT SIGNIFICANT RUMBLE/VIBRATION DURING CLIMB AND CRUISE.  A/C ROUTED TO HANGAR FOR INVESTIGATION. NOTE: MORE INFO. WILL FOLLOW AS BECOME AVAIL.
